I have been on Bisocor 10mg for a number of years and have discovered by chance the bad affect on my breathing it caused. I need to stop taking it but understand it must be done slowly. How slow should that be?
I will have surgery in 9 days. How long (how many days) before surgery should phendimetrazine and phentermine NOT be tak...4 REPLIES
I don't like the way I feel. Dizzy at times, stomach problems, constipated and dry mouth. ## How long have you been ...1 REPLY
I was taking a specially compounded formula of hormones that worked quite well for me. But they were very expensive so I...2 REPLIES
I've taking two nitrofurantoin and all I've done is itch do I stop just abit scared ## Hello, Bethany! How are y...2 REPLIES
I have been on Xarelto for 2 weeks for a DVT in my left leg. I feel nauseated all the time and tired. I've been told...2 REPLIES
I've been taking lisinopril for about 3 weeks. And suddenly started with severe diarrhea. I can't eat anything. ...1 REPLY
I've just had an open heart surgery valve replacement the mitral one and it's been two months now. So I'm ta...
My dr prescribed me hetrazan 100 for 21 days (thrice in a day) for heavily sneezing, mucus, and congestion, but after 6 ...
I had taken losartan50/hctz 12.5 for 10 years, In recently years I suffered dry coughing and bad running nose allergy. I...61 REPLIES
I've only been taking lyrica for 3 weeks. 75mg twice a day for a week then 150 mg twice a day for 2 weeks. I need ba...8 REPLIES